# SDR CALA2017120104265

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 74,108 hours, 18,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN CENTER AISLE AFT COACH IS MISSING PLASTIC COVER AT BOTTOM OF SIGN. RE-INSTALLED AFT EMERGENCY EXIT LENS COVER. OK TO CONT
